Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 14, 20128 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 14, 2012, 11:52 AM CDT for 8 counties in Minnesota. It was in force for 68 min. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 11:52 AM CDT (16:52 UTC)
Expired
Jun 14, 2012, 1:00 PM CDT
In force
68 min
Issued by
NWS Twin Cities, MN

Counties Carver County, MN, Dakota County, MN, Le Sueur County, MN, Nicollet County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 19 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 12:00 PM CDTHAIL 0.75Maplewood, MN
Jun 14, 12:03 PM CDTHAIL 0.75Gaylord, MN
Jun 14, 12:12 PM CDTHAIL 0.88Green Isle, MN
Jun 14, 12:13 PM CDTHAIL 0.5St Paul, MN
Jun 14, 12:15 PM CDTHAIL 0.75St Paul, MN
Jun 14, 12:15 PM CDTHAIL 0.88Maplewood, MNMAINLY PEA TO DIME SIZE HAIL LASTED FOR ABOUT 10 MINUTES.
Jun 14, 12:16 PM CDTHAIL 0.88St Paul, MN
Jun 14, 12:18 PM CDTHAIL 0.5St Louis Park, MN
Jun 14, 12:20 PM CDTHAIL 0.75Minneapolis, MNHARRIET AND LAKE STREET
Jun 14, 12:20 PM CDTHAIL 1Maplewood, MN
Jun 14, 12:22 PM CDTHAIL 0.5St Paul, MN
Jun 14, 12:22 PM CDTHAIL 0.88St Paul, MN
Jun 14, 12:22 PM CDTHAIL 1Minneapolis, MNREPORTED IN UPTOWN
Jun 14, 12:25 PM CDTHAIL 0.75North St Paul, MN
Jun 14, 12:26 PM CDTHAIL 0.75Ne St Paul, MN
Jun 14, 12:27 PM CDTHAIL 0.75Maplewood, MN
Jun 14, 12:29 PM CDTHAIL 13 E Minneapolis, MNREPORTED 2 MILES SOUTH OF CALHOUN BEACH
Jun 14, 12:29 PM CDTHAIL 1Falcon Heights, MN
Jun 14, 12:29 PM CDTHAIL 1Minneapolis, MN
Jun 14, 12:30 PM CDTHAIL 0.75St Paul, MNARONA STRET
Jun 14, 12:30 PM CDTHAIL 12 S Lauderdale, MN
Jun 14, 12:31 PM CDTHAIL 1Roseville, MNRICE AND HIGHWAY 36
Jun 14, 12:32 PM CDTHAIL 1Minneapolis, MN
Jun 14, 12:33 PM CDTHAIL 1St Paul, MN35E AND MARYLAND
Jun 14, 12:35 PM CDTHAIL 0.75Maplewood, MN
Jun 14, 12:37 PM CDTHAIL 11 Ssw Henderson, MN
Jun 14, 12:40 PM CDTHAIL 0.88St Paul, MNWHITE BEAR AVE AND MINNEHAHA
Jun 14, 12:42 PM CDTHAIL 1Maplewood, MN
Jun 14, 12:46 PM CDTHAIL 0.75Le Sueur, MN
Jun 14, 12:47 PM CDTHAIL 1St Paul, MNBEACH STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WWUS83 KMPX 141652
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1152 AM CDT THU JUN 14 2012

MNZ060-062-066>070-075>078-085-141800-
CARVER-DAKOTA-GOODHUE-HENNEPIN-LE
SUEUR-MCLEOD-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-STEELE-
1152 AM CDT THU JUN 14 2012

..STRONG THUNDERSTORMS REDEVELOPING OVER EAST CENTRAL MINNESOTA INTO 
SOUTH CENTRAL MINNESOTA...

AT 1145 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF GREEN ISLE. THIS STORM WAS MOVING 
NORTHEAST AT 40 MPH.  OTHER STORMS WERE LOCATED ALONG AND SOUTH OF 
THE METRO AREA...FROM NEAR BELLE PLAINE TO FARIBAULT.  

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

THE STORMS ARE EXPECTED TO CONTINUE TO DEVELOP MAINLY OVER THE 
SOUTHERN METRO INTO EARLY AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORMS HAS PASSED.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4426 9392 4434 9440 4476 9425 4504 9328
      4504 9323 4506 9322 4513 9299 4419 9305
TIME...MOT...LOC 1650Z 246DEG 39KT 4473 9401

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:42 AM CDT, 7 hours 10 minutes earlier.

Area forecast discussion, Jun 14, 4:42 AM CDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
442 AM CDT THU JUN 14 2012

.DISCUSSION...

OVERVIEW...SEVERAL BOUTS OF RAIN LIKELY OVER THE COMING DAYS WITH
ABOVE NORMAL TEMPERATURES. MORE HUMIDITY ARRIVES TODAY AND LINGERS
INTO EARLY NEXT WEEK.

THE GRAND FORKS AND ABERDEEN NWS OFFICES HAVE BEEN DOING BATTLE
WITH ELEVATED THUNDERSTORMS AND POTENTIALLY LARGE HAIL THIS
MORNING. THESE STORMS ARE NOW ON THE FRINGE OF THE WESTERN BORDER
OF OUR FORECAST AREA. THE LEADING AREA OF STORMS ARE ON THE NOSE
OF A VERY STRONG 850MB JET AND IN THE AREA OF WARM AIR ADVECTION.
SO FAR...THERE HAS NOT BEEN MUCH SOUTHWARD DEVELOPMENT. IN
FACT...THERE IS DEVELOPMENT BACK TO THE NORTHWEST WITH TIGHTENING
850MB-700MB ISOTHERMS. THE 700MB FRONTOGENESIS IS LIKELY THE
RESULT OF THE APPROACHING TROUGH ENTERING THE NORTHERN PLAINS.
THE MOISTURE IS ALSO MUCH BETTER BACK TOWARD CENTRAL ND/SD.
NONETHELESS...INCLUDED HIGH POPS IN CENTRAL MN TO ACCOUNT FOR THE
EASTWARD MOVEMENT WITH TIME ALTHOUGH WOULDNT BE SURPRISED TO SEE A
WEAKENING TREND. INCLUDED AT LEAST CHANCE POPS MUCH FURTHER SOUTH
TO ACCOUNT FOR DEVELOPMENT WHERE THE GOOD MOISTURE TRANSPORT IS
POINTING AND PWATS ARE ON THE RISE. ACTUALLY ITS 09Z AND JUST NOW
SEEING SOME LIGHT ELEVATED ECHOES OVER THE METRO.

REGARDLESS OF WHAT HAPPENS THIS MORNING...WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN MN THIS
AFTERNOON OUT AHEAD OF THE COLD FRONT. WARM FRONT SHOULD MAKE
RAPID PROGRESS TO THE NORTH TODAY AND WILL LIKELY EXTENDED FROM
NORTH CENTRAL MN INTO WEST CENTRAL BY 21Z THIS AFTERNOON. THE NEW
SPC DAY1 HAS A 10% TORNADO PROBABILITY IN EAST CENTRAL MN AND
WEST CENTRAL WI. CAN'T REALLY ARGUE WITH THIS GIVEN THE 0-1KM SRH
AND BULK SHEAR OFF THE NAM AND RAP...RIGHT AROUND 100-200 M2/S2
AND 20KTS RESPECTIVELY AROUND 21Z THIS AFTERNOON IN EASTERN MN.
THE MOST FAVORABLE LOW LEVEL WIND FIELD LIFTS NORTH LATE THIS
MORNING TOWARDS DULUTH. FURTHERMORE...THE TOP 15 DATES FROM THE CIPS
WARM SEASON ANALOG OFF THE 00Z NAM FROM LAST NIGHT DOES
CONCENTRATE THE TORNADO REPORTS IN EAST CENTRAL MN...WITH THE WIND
AND HAIL COVERING A MUCH LARGER AREA. MAX UPDRAFT HELICITY FROM
OUR LOCAL WRF-ARW...AND TO SOME DEGREE NCEP WRF ARW/NMM...HAVE A
COUPLE CLUSTERS OF +50 M2S2 BY 15.00Z ALONG A LINE FROM DULUTH TO
ALBERT LEA WITH SLIGHTLY BACKED WINDS NEAR THE WARM FRONT NORTH
OF THE TWIN CITIES METRO. IN TERMS OF TIMING...21Z IN
CENTRAL MN...00-01Z IN EASTERN MN...AND 04Z CLEARING WEST CENTRAL
WI IS A GOOD FIRST GUESS BASED ON SHORT-TERM MODEL CONSENSUS.

MODEL GUIDANCE HAS BEEN CONSISTENT IN DEPICTING A SHORT WAVE
TROUGH OVER THE NORTHERN PLAINS AT 12Z SATURDAY...ITS EVOLUTION IS
STILL SOMEWHAT UNCERTAIN IN BOTH TIMING AND HOW MUCH IT DEEPENS.
THE RESULTANT SFC CYCLONE AND COLD FRONT ARE THEREFORE
AFFECTED...SO DIFFICULT TO GET A HANDLE ON THE INTENSITY AND
TIMING OF CONVECTION ON SATURDAY...ALTHOUGH THINK THERE WILL BE
GOOD STORM COVERAGE. OVERNIGHT CONVECTION AND OUTFLOW BOUNDARIES
FURTHER COMPLICATE THE INSTABILITY PARAMETERS AND SEVERE POTENTIAL
ON SATURDAY.

STILL TRACKING THAT VORT MAX THAT ARRIVES FRIDAY NIGHT/SATURDAY AS
MAIN TROUGH LIFTS NORTH INTO ONTARIO. SHORTWAVE ORIGINATING OUT OF
CO TONIGHT AND TRACKING NE ACROSS THE CENTRAL PLAINS AND ENDING UP
IN SOUTHERN MN BY SATURDAY MORNING. IT ORIGINATES OUT OF  CONVECTION
IN THE SOUTHWEST WITH GOOD DIFFLUENCE OUT AHEAD OF THE LONG WAVE
TROUGH IN THE SOUTHWEST - SO LIKELY CONVECTIVE INDUCED.

IN THE EXTENDED...LONG WAVE TROUGHING BECOMING ESTABLISHED DEEPENING
AS IT PROGRESSES ACROSS THE NORTHERN PLAINS WITH TIME. STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN THE NORTHERN PLAINS AND
UPPER MISSISSIPPI VALLEY EARLY NEXT WEEK AS DYNAMICS ASSOCIATED WITH
A DEEP CYCLONE MOVING NORTH OF THE US/CANADIAN BORDER AT THAT TIME
INTERACT WITH MOISTURE EXPECTED ACROSS THE REGION. AS MENTIONED IN
EARLIER DISCUSSIONS...THE TROUGHING MIGHT BE HELD IN PLACE FOR A
WHILE WITH BLOCKING PATTERN DOWNSTREAM HOLD THE PATTERN ROUGHLY IN
PLACE. THE CONTINUED ACTIVE PATTERN MY CREATE SOME HYDROLOGY
CONCERNS GIVEN THE RECENT WET PATTERN.

&&

.AVIATION.../06Z TAF ISSUANCE/
THE TAF PERIOD WILL BE ACTIVE AS AN AREA OF SHOWERS AND
THUNDERSTORMS MOVES IN FROM THE WEST EARLY THIS MORNING...WITH
DEVELOPMENT LATER TODAY. FOR THE FIRST ROUND OF STORMS...IT
APPEARS THAT THE BEST FORCING WILL BE OFF TO THE NORTH...SO HAVE
ONLY A THUNDER MENTION AT KAXN AND KSTC THIS MORNING.
HOWEVER...STORMS WILL REDEVELOP AS A FRONTAL BOUNDARY MOVES
THROUGH THE REGION THIS AFTERNOON AND EVENING. TRIED TO TIME THE
THUNDERSTORMS WITH SMALL SHORTLIVED FROM GROUPS...BUT THESE WILL
LIKELY NEED TO BE ADJUSTED AS THE TIMING AND CONFIDENCE INCREASES.

KMSP...STORMS SHOULD HOLD OFF THIS MORNING. A FEW SHORT-RANGE MODELS
INDICATE CONVECTION OVER THE NEXT FEW HOURS ACROSS THE METRO
AREA...BUT OVERALL THE BEST FORCING FOR STORMS WILL BE ACROSS THE
NORTH. TODAY SHOULD BE VFR...WITH AFTERNOON SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS CENTRAL MINNESOTA AND SPREADING
INTO KMSP BY 22 OR 23Z. THESE SHOULD CLEAR OUT OVERNIGHT.

/OUTLOOK/
FRIDAY...VFR WITH -TSRA POSSIBLE BUT LOW CONFIDENCE.
SATURDAY...MVFR/VFR WITH TSRA POSSIBLE. BEST CHANCES AFTN/EVN.
SUNDAY...MVFR/VFR WITH TSRA POSSIBLE BUT LOW CONFIDENCE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

CLF/JRB
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1137 AM CDT THU JUN 14 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1137 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO INTENSIFY ONCE AGAIN THIS
AFTERNOON. ONE AREA OF STORMS WILL DEVELOP ALONG A COLD FRONT THAT
WILL MOVE INTO WEST CENTRAL MINNESOTA...WITH OTHER STORMS
CONTINUING OVER EAST CENTRAL MINNESOTA...AND THEN DEVELOPING INTO
SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY SEVERE WEATHER THREATS...BUT A TORNADO OR TWO CANNOT BE
RULED OUT IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THIS
MORNINGS ACTIVITY...WHICH WILL RESIDE NEAR THE METRO AREA THIS
AFTERNOON. THE MOST FAVORABLE TIMES FOR SEVERE WEATHER WILL BE
BETWEEN 1 PM AND 10 PM. STAY TUNED TODAY FOR ANY POTENTIAL SEVERE
WEATHER WATCHES AND WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AS A WARM
FRONT LIFTS INTO THE AREA AND ANOTHER COLD FRONT PASSES THROUGH.
ALTHOUGH THERE IS STILL SOME UNCERTAINTY...A FEW STRONG TO SEVERE
STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. THE WEATHER
PATTERN LOOKS LIKE IT WILL REMAIN ACTIVE INTO EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 14, 10:21 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1021 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/14/2012  M0.75 INCH       HENNEPIN           MN   FIRE DEPT/RESCUE

&&

L SCHALLER
Special weather statement, Jun 14, 10:22 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1022 AM CDT THU JUN 14 2012

MNZ060>063-066>070-075>078-WIZ024-141600-
ANOKA-CARVER-DAKOTA-GOODHUE-HENNEPIN-LE
SUEUR-MCLEOD-NICOLLET-PIERCE-RAMSEY-RICE-SCOTT-SIBLEY-WASHINGTON-
1022 AM CDT THU JUN 14 2012

AT 1017 AM CDT...WEATHER SERVICE RADAR WAS TRACKING AN LARGE CLUSTER
OF STRONG THUNDERSTORMS OVER PARTS OF SOUTH CENTRAL AND EAST CENTRAL
MINNESOTA. THE STRONGEST STORM WAS LOCATED JUST SOUTH OF GAYLORD AND
JUST EAST OF LAFAYETTE. THE STORMS WERE MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THE
STRONGER STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NEW ROME.
  LE SUEUR.
  ST HENRY.

LAT...LON 4518 9332 4457 9257 4422 9368 4469 9430
TIME...MOT...LOC 1518Z 302DEG 18KT 4441 9423
Local storm report, Jun 14, 10:34 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1034 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/14/2012  M0.75 INCH       HENNEPIN           MN   FIRE DEPT/RESCUE

&&

MKM
Local storm report, Jun 14, 10:35 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1035 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     HAIL             GAYLORD                 44.55N 94.22W
06/14/2012  M0.88 INCH       SIBLEY             MN   TRAINED SPOTTER

&&

JVM
Local storm report, Jun 14, 10:36 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1036 AM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             EDEN PRAIRIE            44.85N 93.46W
06/14/2012  M0.75 INCH       HENNEPIN           MN   FIRE DEPT/RESCUE

&&

MKM
Special weather statement, Jun 14, 11:52 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1152 AM CDT THU JUN 14 2012

MNZ060-062-066>070-075>078-085-141800-
CARVER-DAKOTA-GOODHUE-HENNEPIN-LE
SUEUR-MCLEOD-NICOLLET-RAMSEY-RICE-SCOTT-SIBLEY-STEELE-
1152 AM CDT THU JUN 14 2012

..STRONG THUNDERSTORMS REDEVELOPING OVER EAST CENTRAL MINNESOTA INTO
SOUTH CENTRAL MINNESOTA...

AT 1145 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHWEST OF GREEN ISLE. THIS STORM WAS MOVING
NORTHEAST AT 40 MPH.  OTHER STORMS WERE LOCATED ALONG AND SOUTH OF
THE METRO AREA...FROM NEAR BELLE PLAINE TO FARIBAULT.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

THE STORMS ARE EXPECTED TO CONTINUE TO DEVELOP MAINLY OVER THE
SOUTHERN METRO INTO EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORMS HAS PASSED.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4426 9392 4434 9440 4476 9425 4504 9328
      4504 9323 4506 9322 4513 9299 4419 9305
TIME...MOT...LOC 1650Z 246DEG 39KT 4473 9401

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:31 AM CDTSpecial Weather StatementMPXDouglas44 min
Jun 14, 4:36 AM CDTSpecial Weather StatementMPXIsanti39 min
Jun 14, 4:53 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd67 min
Jun 14, 5:57 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns63 min
Jun 14, 7:12 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright48 min
Jun 14, 8:09 AM CDTSpecial Weather StatementMPXMcLeod, Wright51 min
Jun 14, 8:48 AM CDTAreal Flood AdvisoryMPXAnoka, Carver, Hennepin, McLeod, Meeker, Ramsey and 3 more3 hr
Jun 14, 9:11 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Hennepin, Isanti, McLeod and 5 more49 min
Jun 14, 9:22 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Scott, Sibley27 min
Jun 14, 9:41 AM CDTAreal Flood AdvisoryMPXDakota, Hennepin, Ramsey, Scott, Washington3 hr
Jun 14, 10:22 AM CDTSpecial Weather StatementMPXCarver, Dakota, Hennepin, Le Sueur, Rice, Scott38 min
Jun 14, 12:00 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott, Sibley45 min
Jun 14, 12:26 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Scott, Washington49 min
Jun 14, 12:44 PM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Nicollet, Rice, Scott, Sibley46 min
Jun 14, 2:30 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice45 min
Jun 14, 2:58 PM CDTSevere Thunderstorm WarningMPXChisago47 min
Jun 14, 2:59 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice46 min
Jun 14, 3:29 PM CDTSpecial Weather StatementMPXCarver, Le Sueur, Nicollet, Scott, Sibley46 min
Jun 14, 3:45 PM CDTSevere Thunderstorm WarningMPXGoodhue45 min
Jun 14, 4:23 PM CDTSpecial Weather StatementMPXLe Sueur52 min
Jun 14, 4:37 PM CDTSpecial Weather StatementMPXNicollet38 min
Jun 14, 4:54 PM CDTSevere Thunderstorm WarningMPXGoodhue36 min
Jun 14, 5:14 PM CDTSpecial Weather StatementMPXGoodhue46 min
Jun 14, 5:22 PM CDTSpecial Weather StatementMPXLe Sueur38 min
Jun 14, 5:32 PM CDTAreal Flood AdvisoryMPXDakota, Goodhue, Le Sueur, Rice, Scott3 hr
Jun 14, 5:57 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice4 hr
Jun 14, 6:58 PM CDTSpecial Weather StatementMPXGoodhue32 min
Jun 14, 6:59 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min
Jun 14, 6:50 AM CDTSpecial Weather StatementMPXBarron55 min
Jun 14, 7:17 AM CDTSevere Thunderstorm WarningMPXBarron, Dunn38 min
Jun 14, 7:54 AM CDTSpecial Weather StatementMPXBarron51 min
Jun 14, 12:52 PM CDTSpecial Weather StatementMPXSaint Croix53 min
Jun 14, 1:22 PM CDTAreal Flood AdvisoryMPXBarron, Chippewa, Dunn, Polk, Rusk, Saint Croix3 hr
Jun 14, 2:09 PM CDTSevere Thunderstorm WarningMPXBarron, Polk36 min
Jun 14, 3:25 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk35 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.